# SDR EISA96131

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR, RIGHT FORWARD DOOR ACCESS HOLE CUTOUT HAS CRACK.  INSTALLED NEW WEB PER SRM 51-10-02.  (M)
